×

Modules with descending chain condition. (English) Zbl 0094.25203


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Maurice Auslander and David A. Buchsbaum, Homological dimension in local rings, Trans. Amer. Math. Soc. 85 (1957), 390 – 405. · Zbl 0078.02802
[2] Maurice Auslander and David A. Buchsbaum, Codimension and multiplicity, Ann. of Math. (2) 68 (1958), 625 – 657. · Zbl 0092.03902
[3] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[4] Eben Matlis, Injective modules over Noetherian rings, Pacific J. Math. 8 (1958), 511 – 528. · Zbl 0084.26601
[5] D. Rees, The grade of an ideal or module, Proc. Cambridge Philos. Soc. 53 (1957), 28 – 42. · Zbl 0079.26602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.